# SDR 22AA20081102

- Difficulty date: December 1, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 81,629 hours, 26,348 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Condition: Broken
- Location: Stabilizer
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT LONG TRIM SUITCASE HANDLE, RIGHT SUITCASE HANDLE JAMMED.  FOUND BROKEN CABLE RUNNING NR 49B.  REMOVED AND REPLACED 1/16 CONTROL CABLE RUNNING NR 49B IN ACCORDING WITH DC-8 MAINTENANCE MANUAL 27-40-01.  RIGGING AND OPERATION CHECKED, FOUND NORMAL IN ACCORDING WITH DC-8 MAINTENANCE MANUAL 27-40-01.
